# SDR DALA2019070304081

- Difficulty date: July 2, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 71,937 hours, 30,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 AISLE SIDE SEAT SHROUD DAMAGED AT SEAT 18D. EEPL (WHITE) MISSING. CORRECTIVE ACTION: REPLACED 18D SHROUD BUMPER ASSY AND EEPL LIGHT ASSY PER CMM 25-21. (5444996)
